# SDR DHLA200036701

- Difficulty date: June 18, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transformer
- Part number: F11QB3121
- Part serial: 1954
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 1 AND  2 T/R FAILED.  REPLACED NR 1 TR, AND INSPECTED NR 2 TR, GROUND TESTED SYSTEM PER AMM 24-32-11.  CHECKS NORMAL.
